# SDR DHL2004807004

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT STRONG ODOR, INCREASE IN CABIN FLOW ODOR GOES AWAY.  OPERATED LT AND RT PACKS AT VARIOUS SETTINGS IAW 21-50-0.  NO ODORS NOTED.  OPS GOOD.
